|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
Exponential-polynomial basis for null spaces of convolution operators in classes of ultradifferentiable functions
Abanina D. A.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 4.
We consider a homogeneous convolution equation in the Beurling class of ultradifferentiable functions of mean type on the interval. It is obtained that in the space of its solutions there is an exponential-polynomial basis.
Keywords: ultradifferentiable functions, convolution equation, exponential-polynomial basis.
Language: Russian Download the full text
← Contents of issue
|© 1999-2023 ёжный математический институт|